# SDR SIMA200508201

- Difficulty date: March 21, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N801AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145469
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 76805
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FLT 3195 - CREW REPORTED A ROW OF EMERGENCY LIGHTS TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NUMBER THREE EMERGENCY BATTERY IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
